Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Heavy periods, increased cramping, heaviness, watery bleeding, bleeding during intercourse, weight loss. Possible cause?

I have been having heavier periods at times. Increased cramping and heaviness at times. Like I need to push everything out. Sometimes my bleeding is watery and yellow tinged. I have had 3 episodes of bleeding during intercourse. Also I have lost 30+ lbs due to nausea and decreased appetite especially during my period. What could be causing this?
Asked On : Tue, 18 Dec 2012
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
OBGYN 's  Response
Hello there.

Any bleeding irregularity should be evaluated if it has persisted for 3 or more cycles.

You should consult a gynecologist for an internal examination as well as an ultrasound pelvis to rule out causes of heavy bleeding. Also a Pap smear test is mandatory in your case ad you post coital ( intercourse) bleeding.

take care
Answered: Mon, 12 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor